MathSciNet Relay Station
MathSciNet bibliographic data
MR728744 (87c:11053) 11F72 (11E45 11F06 11F12 30F40 32G15)
Parshin, A. N. Letter to the editors: "Discontinuous groups in three-dimensional hyperbolic space: analytic theory and arithmetic applications'' [Uspekhi Mat. Nauk 38 (1983), no. 1(229), 119–147; MR0693720 (85g:11045)] by J. Elstrodt, F. J. Grunewald and J. L. Mennicke. Uspekhi Mat. Nauk 38 (1983), no. 6(234), 177–178.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement